# SDR SWIA201231375

- Difficulty date: July 4, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 34,454 hours, 47,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L BY PAX DOOR ACTUATORS HAS CORROSION.  (C-CHECK)  NEW SPLICED SECTION OF FORWARD STRINGER 18 INSTALLED IN REFERENCE TO SRM.
